I finally went to a endocrinologist because my TSH levels were a little high and my calcium was low– provigil 5000 iu my doctor didn’t seemed to concerned so I thought I would get a second opinion… My endo ran another set of blood test and found that my vitamin d levels were extremely low for someone my age (45) and for a person who lives in fibromyalgia medication provigil AZ. I must admit i don’t have the best diet and i haven’t gotten really any sunshine as of late (i live in NY). I have never felt better now that I have been on the Vit D for a few months. I took just 1000iu of d3 and later that day i went in the sun and i had shakey hands and all over body and nervousness too….. I am a registered nurse but I’ve also really read up on this because soo many women are suffering from this. I’ve been given antidepressents, sleeping pills, etc, and nothing has helped. I had extreme fatigue where i felt like I was going to collapse and I was only at 31. — Is this some of the samethings your doctors have done? He started me immediately on 50,000 IU of D once a week for 3 months. Hopefully the pain decreases soon. Maybe you can suggest to be put on it for 4 weeks if you levels are low enough,2,000 u will take awhile for your levels to get up to where you feel better. I am sorry to learn that it has spread throughout your body, and I hope the vitamin D supplementation and other self-care you and everyone else (including ME! As you know, Vitamin D has macrophage-like activity which can act to help your immune system fight-off infections. Too much vit D can also cause weakness and muscle pain too just like with low. I hope everyone is being treated and feeling well! Hubby said if there is a bad doctor out there…I will find him…LOL HI SHADY……. My 20 year old daughter has been suffering with severe depression for a couple of years. I have taken the 12 week one a week dosage and then to a daily provigil 5000 iu amount. My doc also wants me on 50,000 of D but im scared to provigil orphan drug take it cause if i had a horrible!!! My doctor just informed me and has prescribed again the 12 week one a week and I am sure the daily amount will be doubled. I seem to be having the exact same issue as you and im scared! I was taking 2000 units a day but it still is not enough. Its almost seems as common as anemia is. Sharyl, If you read about magnesium deficiency you will notice there are some of the similar problems you mentioned with that deficiency– shortness of breath is one. Keep on taking 4000 IUs daily, get the sun if possible for a while. I felt drastically better and slept better then i have in months. ANGELA DAVIS: I am wondering what your doctor had to say about the high liver enzymes and lowbun. I am also going to have a bone density scan done. And, I do like the pulmonologist. I noticed he also has a celtic blood test on my follow up lab work in 4 months. And I have been going through all her ‘junk’. Do you think this would have anything to do with her depression? I have had primary raynauds phenomenon and TMJ for a long time. A healthy person, who is not deficient in Vit. D level was, but taking 2000 IUs a day sounds too little. When I first started the D, I would FREEZE……the more you take of it over time, the less of that reaction you will have…. Wow– I am so happy I found this site. D, needs around 2000 IUs a day. I recently went to florida for 5 days with my boyfriend and was laying out in the sun for most of the day everyday… everything changed. The only thing that is still bothering me is the joint pain. Even 4000 IUs a day is a slow starter. I am going straight to the doctor and asking to get my vitamin levels checked asap. The nerve pain I experience ranges from a dull tooth-achey sensation to burning down the side of my legs, with the primary problem being my left leg. When I was put on 50,000 IUs per week for 4 weeks, I did take about 2000 IUs twice in between the weekly doses to ward off reappearance of pain. I started feeling better after the 2nd mega dose of 50,000 units. Endo says to give it another month and if it isn’t gone, then go see a rheumatologist. I had to move her out of her apt. I am only 23 years old. Are there any risks to the kidneys with these dosages? I promised him that once I get my energy levels back up, I will exercise again and lose weight. Should be between 30-75 but at least 50 to feel better. I have been to many doctors desperately trying to figure out what is going on with me. I’m a 23 year old female, and for the past few months I’ve experienced severe fatigue, HORRIBLE sleeping patterns, severe anxiety, neck pain, muscle twitching, headaches, chest pain, rapid heart beat, pitting in my teeth, hair loss, white deposits on my fingernails, lots of unexplained bruising (to the point where my boyfriend was jokingly worried people would think provigil 5000 iu he was abusing me), etc. Vitamin D helps your body absorb calcium and if your fingernails are bending it could be because your body is not absorbing the calcium due to the low Vit D level. The calcium in not getting where it needs to go to. Good luck to you and ask for your level from your doctor, it is your right. Reaction to the 1000 what will happen with the higher dosage??? I’ve had lyme tests, thyroid tests, etc. You have the right to know what your level is. Keep us informed. 6 and the healthy range is 32-80. Some people may feel bad when initially taking Vitamin D due to provigil 5000 iu this macrophage-like activity and also from calcium being reabsorbed. If it was, then in the course of your treatment with 50,000 IUs per week for 6 months you will get many strange provigil 5000 iu symptoms. Dont ignore these symptoms. Even though you are taking Doans. I believe Mitral Valve Prolapse is another. I could not for the life of me figure out what was going on. Now I sound like an old hag that puts down doctors but this is not the case. So if you were deficient you should have been taking more. As for as having symptoms reappear and make you feel worse, I think it does happen to many highest dosage of provigil people. Her fibormyalga has went away since she start taking vitamin D. SHERRY: We dont know what your Vit. But too much Vit D can cause increased levels in calcium too so you really need to monitor calcium and vitamin D levels when taking vitamin D. I can barely function. Literally, the day after i got home (and out of the sun), all my symptoms came back. I found a report from an Endroconologist who says she buy provigil mastercard has low level of vitamin D. I’m in grad school at night and have a full time job during the day and i’ve been having to call in sick due to all provigil 5000 iu of this. Depending upon how long you’ve been deficient you may have Osteoid which has developed which can cause quite a bit of muscle pain due to the pain sensors contained therein. I think I would ask doctor to check for that as well…. Other then feeling better in florida being a psychological issue (which i’ve ruled out), the only other thing i can think of is vitamin D. I am also experiencing muscle spasm and “restless legs” at night. If my levels of vitamin d do not improve then he plans on sending me to a gastrologist for intestinal tests…. ) are implementing provides some relief. If you dont improve after a while, have other tests (like Thyroid, B12, Lyme disease, Mono etc. You may need to be put on a mega dose. I have been dealing with low D levels for several years. Thanks. provigil 5000 iu I love my cardio group and gastro lady and the head and neck surgeon and my GYN. This basically is a nice way to tell me that I am overweight and my vitamins are being sucked into my layer of fat instead of going into my body and being distributed where they belong. They are tops. I just stumbled upon this site after many months of suffering and feel like i’ve found the answer. I do not like the eye group, I saw but found a better one down the road. May be this all was the result of such a low vitamin D level? I went in to my annual exam and my doctor check my vitamin D levels, and cholestoral. I hope this is the answer… PS – My doctor said that my deficiency is most like due to a fat malabsorption. She is currently in a psychiatric hospital in Dallas (Timber Lawn) because of self injury. My grades are dropping, and i feel like i’m losing it. I have had many of the same symptoms as a lot of you on this site (especially Debby with the pins and needles in hands and feet) and getting very frustrated with the lack of results I was getting back from the test my GP and Neurologist had ran… no answers there. My level was 17. All were said to be normal. I have so much positive energy and I’m so healthy and happy! ) done. My mom (who had the same doctor)found out six months ago that her level was 19.
Posted in Provigil opposite effect.